A characterization of order bounded disjointness preserving bilinear operators

Автор: Kusraev Anatoly Georgievich, Kutateladze Semen Samsonovich

Журнал: Владикавказский математический журнал @vmj-ru

Статья в выпуске: 1 т.17, 2015 года.

Бесплатный доступ

The paper is aimed to characterize order bounded disjointness preserving bilinear operators in terms of their -spaces. To this end the Boolean valued analysis approach is employed.

Boolean valued representation, vector lattice, disjointness preserving operator

Короткий адрес: https://readera.org/14318491

IDR: 14318491

Список литературы A characterization of order bounded disjointness preserving bilinear operators

  • Kutateladze S. S. On differences of lattice homomorphisms//Sib. Math. J.-2005.-Vol. 46, № 2.-P. 393-396.
  • Kutateladze S. S. On Grothendieck subspaces//Sib. Math. J.-2005.-Vol. 46, № 3.-P. 620-624.
  • Kutateladze S. S. The Farkas lemma revisited//Sib. Math. J.-2010.-Vol. 51, № 1.-P. 78-87.
  • Kusraev A. G., Kutateladze S. S. On order bounded disjointness preserving operators//Sib. Math. J.-2014.-Vol. 55, № 5.-P. 915-928.
  • Kusraev A. G. Dominated Operators.-Dordrecht: Kluwer, 2000.
  • Aliprantis C. D., Burkinshaw O. Positive Operators.-N.Y.: Academic Press, 1985.-xvi+367 p.
  • Bell J. L. Boolean Valued Models and Independence Proofs in Set Theory.-N.Y.: Clarendon Press, 1985.-xx+165 p.
  • Kusraev A. G., Kutateladze S. S. Boolean Valued Analysis.-Novosibirsk: Nauka, 1999; Dordrecht: Kluwer, 1999.
  • Kusraev A. G., Tabuev S. N. On multiplicative representation of disjointness preserving bilinear operators//Sib. Math. J.-2008.-Vol. 49, № 2.-P. 357-366.
  • Kusraev A. G., Kutateladze S. S. Boolean Valued Analysis: Selected Topics.-Vladikavkaz: SMI VSC RAS, 2014.-iv+400 p.-(Trends in Science: The South of Russia. A~Mathematical Monograph. Issue 6).
Еще
Статья научная